Reference : Over (p)reparatiewetten
Scientific journals : Article
Law, criminology & political science : Civil law
http://hdl.handle.net/2268/98360
Over (p)reparatiewetten
Dutch
Leleu, Yves-Henri mailto [Université de Liège - ULg > Département de droit > Droit familial et droit médical >]
2007
Tijdschrift voor Privaatrecht
liv. 2
793-797
Yes
National
0082-4313
http://hdl.handle.net/2268/98360

File(s) associated to this reference

Fulltext file(s):

FileCommentaryVersionSizeAccess
Restricted access
20100805151922192.pdfPublisher postprint277.42 kBRequest copy

Bookmark and Share SFX Query

All documents in ORBi are protected by a user license.